# SDR C2XA98IA029

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3950 - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THE FORWARD EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT POWER SUPPLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
